# SDR SWAA2022091545452

- Difficulty date: August 24, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 51; WL 208. / [01] REMOVED CRACKED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 51; WL 208.PER SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW INTERCOSTAL UPPER ATTACH ANGLE STA 380-400;LBL 51;WL 208 PER SRM 51-40-02-0;BOEING DWG#143A5400;[03] OK TO INSTALL INTERCOSTAL;[04] VERIFIED CORRECTIVE ACTIONS 2 AND 3.;[05] LOCATED AND DRILLED NEW INTERCOSTAL UPPER ATTACH ANGLE STA 380-400;LBL 51;WL 208 PER SRM 51-40-02-0G-0;BOEING DWG#143A5400;[06] INSTALLED A NEW UPPER ATTACH ANGLE FOR INTERCOSTAL AT BS 380-400 LBL51 WL208 IAW SRM 51-40-02; AND BOEING DWG 143A5400.;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED MEASUREMENT TABLE
